Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A Thouless formula and Aubry duality for long-range Schrodinger skew-products

Autor
Haro, A.; Puig, J.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2013-05
Volum
26
Número
5
Pàgina inicial
1163
Pàgina final
1187
DOI
https://doi.org/10.1088/0951-7715/26/5/1163 Obrir en finestra nova
URL
http://iopscience.iop.org/0951-7715/26/5/1163/ Obrir en finestra nova
Resum
In this paper, we study the dynamical properties of a class of ergodic linear skew-products which includes the linear skew-products defined by quasi-periodic Schrodinger operators and their duals, in Aubry sense, when the potential is a trigonometric polynomial. Notably, these linear skew-products preserve an adapted complex-symplectic structure. We prove a Thouless formula relating the sum of the positive Lyapunov exponents and the logarithmic potential associated with the density of states of ...
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants